# SDR IXXA202210254141

- Difficulty date: October 24, 2022
- Submitted: October 25, 2022
- Operation: Air carrier
- Aircraft: N491AZ
- Make and model: Boeing 767323
- Aircraft serial: 29429
- Aircraft time: 86,134 hours, 14,721 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PRE-DEPARTURE CHECK FOUND CENTER CONSOLE FLASHLIGHT INOPERATIVE.   REMOVED AND REPLACED EMERGENCY FLASHLIGHT BATTERY IN ACCORDANCE WITH MAINTENANCE MANUAL 25-64-02. OPERATIONAL CHECK GOOD.
